# SDR USAA2015010500011

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 46,156 hours, 17,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A9237
- Condition: Low Pressure
- Location: R1 Door
- Part time: 34,472 hours, 14,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 SLIDE BOTTLE PRESS LOW.  REPLACED DOOR R1 EMER ESCAPE SLIDE.
